# SDR DALA2024061106025

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 74,178 hours, 9,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATION:603 /. CORRECTIVE ACTION: CLEANED AND LUBED LINKAGE PER A330 AMM 52-10. OPS CHECK GOOD. (0386670)
